# SDR CALA2023103103254

- Difficulty date: October 29, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 73,373 hours, 26,661 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 947C
- Condition: Inoperative
- Location: Eng#1
- Part time: 71,720 hours, 27,461 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

NUMBER 1 ENGINE COWL ANTI ICE ILLUMINATED ON TAKEOFF ROLL. PIREP ENGINE #1 COWL ANTI ICE ILLUMINATED AT HIGH POWER SETTINGS. WHEN THRUST WAS RETARDED, LIGHT EXTINGUISHED. SECURED NO 1 ENGINE ANTI ICE VALVE IN OPEN POSITION PER MEL. ELECTRICAL CONNECTOR DP1302 DISCONNECTED , CAPPED AND STOWED. ENGINE 1 HIGH STAGE VALVE SECURED CLOSED, SEE LOGPAGE 6152199. PLACARD INSTALLED ON P5 PANEL. COMPLIED WITH MEL 3003C. TOMC APPROVED, DDP C/W VALVE, ANTI-ICE OFF 29-3021-9-0002 0947 ON 0000 VALVE, ANTI-ICE OFF 29-3021-9-0002 0947 ON 29-3021-9-0002 1151 R/R ENG #1 ANTI ICE VALVE IAW AMM 30-21-11. OPS CHK GOOD. A/C OK TO CONT
